Volume 23, Issue 2
On the Decay Property of Solutions of Viscous Burgers Equation with Boundary Feedback

Chaohua Jia

10.4208/jpde.v23.n2.5

J. Part. Diff. Eq., 23 (2010), pp. 194-202.

Preview Full PDF BiBTex 0 264
  • Abstract

In this article, we will investigate the viscous Burgers equation with boundary feedback. The existence of the solution is proved by constructing a convergence sequence inductively. Moreover, the decay property of the solution is shown based on the maximum principle for nonlinear parabolic equations.

  • AMS Subject Headings

93B52, 93C20, 35B37

Published online: 2010-05